# SDR DALA1140549861

- Difficulty date: May 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Deteriorated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER PAN AREA UNDER PRESSURE SEAL PRIMER COATING DETERIORATED, PEELING UP, LIGHT CORROSION AND AREAS OF PROTECTIVE FINISH MISSING ALL THE WAY AROUND DOOR PAN.   FWD CARGO DOOR OUTER PAN FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 52-01 FIG 1 P66.  RECEIVED NEW DOOR STOCK 09-5230-9-0001 BATCH 0002065418 TO BE INSTALLED ON TO #5230-0203 SR 00648.
